Please use this identifier to cite or link to this item:
https://hdl.handle.net/20.500.11851/661
Title: | Solutions To Conjectures on a Nonlinear Recursive Equation |
Authors: | Öcalan, Özkan Duman, Oktay |
Keywords: | Recursive Sequence 11B39 39A10 39A21 equilibrium point nonlinear difference equation recursive equation stability Period Two Solutions Rational Difference Equatio |
Publisher: | Springer Science and Business Media Deutschland GmbH |
Source: | Öcalan, Ö., & Duman, O. (2020). Solutions to conjectures on a nonlinear recursive equation. Czechoslovak Mathematical Journal, 70(3), 867-880. |
Abstract: | We obtain solutions to some conjectures about the onlinear difference equation xn+1=α+βxn−1e−xn,n=0,1,…,α,β'0. More precisely, we get not only a condition under which the equilibrium point of the above equation is globally asymptotically stable but also a condition under which the above equation has a unique positive cycle of prime period two. We also prove some further results. © 2020, Mathematical Institute, Academy of Sciences of Cz. |
URI: | https://articles.math.cas.cz/10.21136/CMJ.2020.0572-18 https://hdl.handle.net/20.500.11851/661 |
ISSN: | 114642 |
Appears in Collections: | Matematik Bölümü / Department of Mathematics Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
Show full item record
CORE Recommender
Sorry the service is unavailable at the moment. Please try again later.
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.